# SDR DALA2016071505293

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 43,941 hours, 30,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN Y=617 TO Y=636 X=0 AT CEILING AREA OF FWD CARGO COMPARTMENT.  C1, SM, CARD 26, ZONE 120 CRACK ON INTERCOSTAL WAS REPAIRED IAW SRM 53-00-00, FIG 201, CRACK LENGTH 1.093".
